# SDR UALA2009010500040

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 44,475 hours, 12,327 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK FELL OUT DOOR 2L.  REPLACED SLIDE ASSY.
